Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ L\sp{2}$ asymptotes for Fourier transforms of surface- carried measures


Author: Stuart Nelson
Journal: Proc. Amer. Math. Soc. 28 (1971), 134-136
MSC: Primary 42.25
MathSciNet review: 0283491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: W. Littman has shown how to obtain asymptotic approximations for Fourier transforms of surface-carried measures of the form $ \mu (X)dA$ where $ dA$ represents the area measure for the surface as a subset of Euclidean space and $ \mu (X)$ is a compactly supported $ {C^\infty }$ function. Here we extend to the case where $ \mu (X)$ is an $ {L^2}$ function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.25

Retrieve articles in all journals with MSC: 42.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0283491-0
PII: S 0002-9939(1971)0283491-0
Keywords: Multi-variable Fourier transform, asymptotic approximation, Gaussian curvature, Parseval's equality, $ {L^2}$ asymptotes, surface-carried measure
Article copyright: © Copyright 1971 American Mathematical Society